• What's On

    Calendar of Events

Hong Kong Maritime Week 2018 Family Fun Day

18 Nov 2018 10:00-18:00
Hong Kong Maritime Week 2018 Family Fun Day
18 November 2018 (Sunday)
10:00-18:00
 
Jointly organised by the Hong Kong Maritime and Port Board, Hong Kong Shipowners Association and Hong Kong Maritime Museum(HKMM) , the third edition of the Hong Kong Maritime Week (previously known as Hong Kong Maritime Industry Week) will be held from 18 to 24 November 2018 to unite and showcase our maritime industry as a strong cluster, raise the community’s awareness of the significance of our port and maritime sector, and promote Hong Kong as a preferred base for operating maritime business. A series of activities, including school workshops and family fun day will be organised by HKMM to support this event.
 
Programmes On the Day
—————————————————————————
1)Tugboat Visit*
10:00-10:30 /10:45-11:15 /11:30-12:00 /13:30-14:00 /14:15-14:45 /15:00-15:30 /15:45-16:15
 
Sign-up at the Ticket Distribution Desk on a first come first served basis while stocks last. 
Museum ticket required.
30 minutes per session. Last session is at 15:45.
20 participants per session.
 
A guided tour on board the M.V. Yam O. Visit the deck, the engine room, crews quarters and the galley. Thank you to the support of Hongkong Salvage & Towage, a division of Hongkong United Dockyards Limited.
 
* HKMM have the right to amend these arrangements wherever necessary at any time without further notice.
 
————————————————————————————
2) KM Koo Ship Bridge Simulator^
11:00-11:30 / 12:00-12:30 / 14:00-14:30 / 14:45-15:15 / 15:30-16:00 / 16:15-16:45 / 17:00-17:30
 
Booking required.
30 minutes per session. Last session is at 17:00.
20 participants per session.
 
The simulator allows visitors to steer a variety of ships including container barge, high-speed boat or even the famous historic Star Ferry, and learn the various roles of seafarers in the simulator to experience an immersive and authentic ‘sea journey’ through Hong Kong waters and the Victoria Harbour waterfront!
 
————————————————————————————
3) Quartet in Maritime Theme
14:30-15:00 / 15:30-16:00
 
Walk in basis and no booking required.
30 minutes per session. 
72 participants per session. 
 
A quintet specially invited by the Hong Kong Maritime Museum will bring you wonderful music in their performance.
 
————————————————————————————
4)Children’s Workshop: Twisting your own ‘boat’# 
15:00-15:30 / 16:00-16:30
 
Booking required.
30 minutes per session. Last session is at 16:00.
20 participants per session.
 
Join our balloon twisting workshop today to make your own ‘tugboat’ or ‘cruise’!
 
————————————————————————————
5)Gallery Chat: Local Vessels Used In Our Daily Life (in Cantonese and English)
14:00-17:00
 
Walk in basis and no booking required.
Suitable for all ages.
 
Most of the goods we use in our daily life are imported from rest of the world by different types of ships. Do you know the way to distinguish those ships? Our volunteers will help you to find out the answers from the amazing model ships’ wall in the Museum.
 
————————————————————————————
6) Family Themed Tour (in Cantonese) 
14:00-14:30 / 15:30-16:00
 
Walk in basis and no booking required.
20 participants per session. 
Suitable for children aged under 12.
 
You can find out the interesting story of development of Hong Kong Harbour by our veteran volunteers.
 
————————————————————————————
7) Guided Tours Around The Museum In 45 Minutes (in Cantonese)
14:30-15:30 / 16:00- 17:00
 
Walk in basis and no booking required.
20 participants per session. Suitable for all ages.
 
You can find out the fascinating maritime history of Hong Kong and see the whole museum in 45 minutes.
 
————————————————————————————
8)Treasure Hunt and Souvenir Pack 
14:00-17:00
 
Visit the galleries of the Hong Kong Maritime Museum. Spend an enjoyable afternoon exploring the interesting stories of shipping and vessels.
 
You can get a Treasure Hunt leaflet at our Visitor Service Counter. After navigate our galleries and finished the questions, you can redeem a Souvenir Pack at our Ticket Distribution Desk before it closes.
 
Redemption point: Ticket Distribution Desk
Redemption period: 14:00- 17:00
 
————————————————————————————
9) Photo Corner - Back to The Early 20th century
14:00-17:00
 
Walk in basis and no booking required.
 
————————————————————————————
*
Sign-up at the Ticket Distribution Desk on a first come first served basis while stocks last. Museum ticket required.
 
Reserved seats will be provided to walk-in visitors if people who signed up fail to arrive the meeting point 15 minutes before the activities launch.
 
The final arrangement for the Simulator experience is at the decision of the Hong Kong Maritime Museum and its representatives.
 
^
Admission to this activity is by free ticket. Tickets for all sessions will be distributed at the Ticket Distribution Desk on a first come first served basis while stocks last.
 
All children under 16 must be accompanied by an adult at all times.
 
Visitors who wish to enter the Simulator must have a simulator ticket. Each visitor can only collect one ticket for one session.
 
The final arrangement for the Simulator experience is at the decision of the Hong Kong Maritime Museum and its representatives.
 
#  
Tickets for all sessions will be distributed at the Ticket Distribution Desk on a first come first served basis while stocks last.
 
Children who wish to join the activity must have an activity ticket. 
 
Each child can only collect one ticket for one session.
All children under 16 must be accompanied by an adult at all times.
 
The final arrangement for the activity is at the decision of the Hong Kong Maritime Museum and its representatives.